# SDR CA130326008

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 9,921 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 0660117117
- Condition: Burned
- Location: Vertical Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE GROUND RUNS, ABOUT 5 MIN AFTER THE MAIN BUSES WERE BROUGHT ON LINE A ELECTRICAL BURNING ODOR WAS NOTED IN THE COCKPIT.  THE AVIONICS SYS WERE SYSTEMATICLY SHUTDOWN AND THE ODOR DISAPATED. THE ENGINE RUNS WERE COMPLETED AND THE ACFT BROUGHT BACK INTO THE HANGAR FOR TROUBLESHOOTING.  IT WAS NOTED THAT THE RT TCAS/IVSI INDICATOR DID NOT DISPLAY UPON POWER-UP.  THE UNIT WAS REMOVED FOR INSPECTION.  IT HAD A BURNED/ACRID ODOR.  POWER WAS CONFIRMED OK TO THE UNIT.
